Bruno Harris

Professor of Mathematics

Faculty Member

CONTACT INFO

Office: 315 Hillel
Phone: (401) 863-7955
Fax: (401) 863-9013
Email: bruno<at>math.brown.edu

Mailing Address:


RESEARCH INTERESTS

Algebraic Topology


BACKGROUND

Education: Ph.D., Yale, 1956


SELECTED PUBLICATIONS

Iterated Integrals and Cycles on Algebraic Manifolds. Nankai Tracts in Mathematics Vol.7, World Scientific Publications, 2004.

Height pairings asymptotics and Bott-Chern forms. The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), 93--113, CRM Proc. Lecture Notes, 24, Amer. Math. Soc., Providence, RI, 2000. w/Wang, Bin

Cycle pairings and the heat equation. Topology 32 (1993), no. 2, 225--238.

Archimedean height pairing of intersecting cycles. Internat. Math. Res. Notices 1993, no. 4, 107--111. w/Wang, B.

Iterated integrals and Epstein zeta functions with harmonic rational function coefficients. Illinois J. Math. 34 (1990), no. 2, 325--336.

Differential characters and the Abel-Jacobi map. Algebraic $K$-theory: connections with geometry and topology (Lake Louise, AB, 1987), 69--86, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 279, Kluwer Acad. Publ., Dordrecht, 1989.

An analytic function and iterated integrals. Compositio Math. 65 (1988), no. 2, 209--221.

Homological versus algebraic equivalence in a Jacobian. Proc. Nat. Acad. Sci. U.S.A. 80 (1983), no. 4 i., 1157--1158.

Harmonic volumes. Acta Math. 150 (1983), no. 1-2, 91--123.

A triple product for automorphic forms. Quart. J. Math. Oxford Ser. (2) 34 (1983), no. 133, 67--75.

Triple products, modular forms, and harmonic volumes. Algebraists' homage: papers in ring theory and related topics (New Haven, Conn., 1981), pp. 287--295, Contemp. Math., 13, Amer. Math. Soc., Providence, R.I., 1982.

Bott periodicity via simplicial spaces. J. Algebra 62 (1980), no. 2, 450--454.

Group cohomology classes with differential form coefficients. Algebraic K-theory (Proc. Conf., Northwestern Univ., Evanston, Ill., 1976), pp. 278--282. Lecture Notes in Math., Vol. 551, Springer, Berlin, 1976.

$K\sb{i}$ groups of rings of algebraic integers. Ann. of Math. (2) 101 (1975), 20--33. w/Segal, G.

Suspension, automorphisms, and division algebras. Algebraic $K$-theory, II: "Classical" algebraic $K$-theory and connections with arithmetic (Proc. Conf., Battelle Seattle Res. Center, Seattle, Wash., 1972), pp. 337--346. Lecture Notes in Math., Vol. 342, Springer, Berlin, 1973 w/Stasheff, J.

The asymptotic distribution of the order of elements in symmetric semigroups. J. Combinatorial Theory Ser. A 15 (1973), 66--74.

$J$-homomorphisms and cobordism groups. Invent. Math. 7 1969 313--320.

The Adams $e$-homomorphism and non-stable homotopy groups. Topology 8 1969 337--344.

The $K$-theory of a class of homogeneous spaces. Trans. Amer. Math. Soc. 131 1968 323--332.

Torsion in Lie groups and related spaces. Topology 5 1966 347--354.

Suspensions and characteristic maps for symmetric spaces. Ann. of Math. (2) 76 1962 295--305.

Some calculations of homotopy groups of symmetric spaces. Trans. Amer. Math. Soc. 106 1963 174--184.

On the homotopy groups of the classical groups. Ann. of Math. (2) 74 1961 407--413.

A generalization of $H$-spheres. Bull. Amer. Math. Soc. 66 1960 503--505.

Derivations of Jordan algebras. Pacific J. Math. 9 1959 495--512.

Cohomology of Lie triple systems and Lie algebras with involution. Trans. Amer. Math. Soc. 98 1961 148--162.

Centralizers in Jordan algebras. Pacific J. Math. 8 1958 757--790.

Commutators in division rings. Proc. Amer. Math. Soc. 9 1958 628--630.